MathSciNet Relay Station
MathSciNet bibliographic data
MR984787 (90b:44009) 44A60 (33A65 44A10)
Duran, Antonio J. The Stieltjes moments problem for rapidly decreasing functions. Proc. Amer. Math. Soc. 107 (1989), no. 3, 731–741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement